RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 383–388 (Mi mz9520)  

Application of number theory in mathematical statistics

Yu. V. Linnik

V. A. Steklov Mathematics Institute, Leningrad Branch, Academy of Sciences of the USSR

Abstract: Elementary number theory (divisibility theory) is used to prove that, in the case of repeated sampling, when the $k$-th generalized sample moment is independent of the sample mean then the sampling is normal if the volume of the sample is large and $k$ is a square-free integer which, if it is even, is not of the form $2(2s +1)$).

Full text: PDF file (646 kB)

English version:
Mathematical Notes, 1970, 7:4, 230–233

Bibliographic databases:

UDC: 519.2
Received: 16.12.1969

Citation: Yu. V. Linnik, “Application of number theory in mathematical statistics”, Mat. Zametki, 7:4 (1970), 383–388; Math. Notes, 7:4 (1970), 230–233

Citation in format AMSBIB
\Bibitem{Lin70}
\by Yu.~V.~Linnik
\paper Application of number theory in mathematical statistics
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 383--388
\mathnet{http://mi.mathnet.ru/mz9520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278431}
\zmath{https://zbmath.org/?q=an:0236.62003|0215.54101}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 230--233
\crossref{https://doi.org/10.1007/BF01151693}


Linking options:
  • http://mi.mathnet.ru/eng/mz9520
  • http://mi.mathnet.ru/eng/mz/v7/i4/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020